MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø58 TWO-HOLES; ACETABULAR SHELL CEMENTLESS

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø58 TWO-HOLES; ACETABULAR SHELL CEMENTLESS
Catalog Number 01.32.158DH
Health Effect - Clinical Code Pain (1994)
Date of Event 05/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 may 2019: lot 176642: 59 items manufactured and released on 12-feb-2018.Expiration date: 2023-02-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in complaining of pain due to the muscle rubbing against the cup.The surgeon reamed deeper and revised the 58mm mpact 2-hole cup with a 56mm mpact multi-hole cup.The surgeon also revised the head and liner.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø58 TWO-HOLES
Common Device Name
ACETABULAR SHELL CEMENTLESS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8644141
Report Number3005180920-2019-00428
Device Sequence Number16662300
Product Code LPH
UDI-Device Identifier07630030810893
UDI-Public07630030810893
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/02/2023
Device Catalogue Number01.32.158DH
Device Lot Number176642
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2019
Initial Report FDA Received Date05/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;